MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pseudoaneurysm occurred.The target lesion was located in a severely calcified right superficial femoral artery (sfa).The lesion length was 50mm.The lesion was cut twice with a 1.85mm jetstream sc catheter and was cut once with a 2.4mm jetstream xc catheter during the index procedure on (b)(6) 2022.On (b)(6) 2023, lower extremity ultrasound showed no indication of pseudoaneurysm and no restenosis.At the outpatient clinic on (b)(6) 2023, restenosis of the right sfa was suspected by lower extremity artery ultrasound.A pseudoaneurysm was then diagnosed at angio when revascularization was performed on (b)(6) 2023.As a result, on (b)(6) 2023, pseudoaneurysm closure and endarterectomy were performed under general anesthesia.The adventitial structure was partially destroyed on the outside of the proximal part of the right sfa, and after resecting the same part, a patch of bovine pericardium was applied in the fan direction, and endarterectomy was performed centrally and peripherally, and a bovine pericardium patch was applied to the vascular calcification.Plastic surgery was performed using a bovine pericardial patch.Ivus at the time of the initial treatment showed cutting near the adventitia and a hematoma image in the surrounding area, so it was thought that excessive cutting during the initial treatment damaged the vascular wall and caused a pseudoaneurysm in the chronic phase.The patient's general condition was stable, and the patient was being followed up as an outpatient.The patient had a lymph node issue after surgery and was currently being treated.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18120766
Report Number2124215-2023-62507
Device Sequence Number17861304
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45006
Device Catalogue Number45006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight43 KG